# SDR HEEA114633

- Difficulty date: March 22, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 14,127 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005290
- Part serial: CAE890616S
- Condition: Overtemp
- Location: Nr 1
- Part time: 8,668 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 OIL TEMP INDICATION ROSE AND REMAINED ABOVE RED LINE, EMERGENCY PROCEDURE PERFORMED OVER NEXT 5-10 MINUTES, AS ENGINE LEVER WAS RETARDED TO IDLE MOMENTARILY BEFORE SHUTTING DOWN, THE ENGINE NR 1 OIL PRESS LIGHT ILLUMINATED, ENGINE WAS SHUT  DOWN AND AIRCRAFT DIVERTED TO MORGAN CITY PHI.  REPLACED ENGINE ASSY - SUSPECT ENGINE OIL PUMP FAILURE.
